# SDR KCSA201403061017

- Difficulty date: March 6, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 67,976 hours, 11,997 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, INSIDE T/E CAVITY; CORROSION ON ANGLE AT ELEVATOR STA. 210.8
